I am 25years old male.I have hairfall problem since last few years and I have consulted a dermotologist for the same. He prescribed me with finepecia(propecia) 1mg daily and Minoxidil 5% topical solution twice daily. But, I heard that propecia has lot of side effects including sexual disorder. Please suggest me whether It's safe to continue with the prescription. I am really confused
I can understand your concern for side effect of finesteride related to sexual performance. Finesteride is wonderful drug for male pattern baldness. Any medicine is likely to have one or more side effects. So, take it easy. I use finesteride in many patients from many years. Not a single patient has complained until now any side effect of finesteride. So, do not be confused. Take it without fear for few years or till the good result.
Hope I have answered your query. Let me know if I can assist you further.
Regards, Dr Ilyas Patel, Dermatologist
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello doctor, I am 29 years old and have hairfall sice 3-4 years.Is fenpecia and tugain 10 safe to use and if used for long time will it have any sideffects. And there are also some feedbacks in thw websites that if we discontinue finpecia the hair grown in that period will be falling again. My doctor has recommended this to take for 3 years.Please suggest .
Sir my name is nirbhay singh(male) and i have hair fall problem and am using following medicines past 5 months: 1:keraglo shampoo 2:pilogro plus 5% lotion 3:finpecia tab 4:keraglo men tab Although hair fall stops from past 3 months but am using it still.some of my hair regrowth from side of my head... Should i continue using medicines???? And if am using only pilogro plus 5% lotion then it is suffecient for more hair regrowth or not as i don t have hair fall problem past 3 months.
hi doctor i have hair fall problem since 6 years i think it is not genetic so i m not yet bald but hair has become thin now i m having treatment doctor gave me finpecia and tricosilk@ adgain ..now 2day after 1.5 month i visited him he gave me grocapix .finpecia again ...so want to know will my problem get solved
My 17 1/2 year old son was placed on Invega. For awhile he did well; then he missed a few doses. When we resumed his proper dosing, he has started with severe side effects (I think of this drug) like restlessness, hallucinations, fantasies, cannot sleep, headache...very very severe. He calls his mother Mrs. Leno and his father Jay Leno...the doctor just says keep trying ...we re scared and frustrated. Please advise
My daughter, 16 yr, has high functioning autism. She has a DX of depression and anxiety. After trial and error with various med she s now on 150 lamictil and 5 Abilify. I have to stop the Abilify cold turkey due to our insurance copay being 700.00 per month (4K deductible) will she go through withdrawals?
Hi I am 47 years old female . I usually wake up in middle of night with palpitation and then just armpit sweating. My hormone levels are normal . This happens mostly 10 days before starting period but I do sometime have other times than premenstural too. I take 20 mg propranolol BD and just 1 mg Diazepam before bed. It is like a waking up by a shock and very scary. My heart was checked and it is normal. My gynecologist prescribed low dose of estrogen but I haven t used it yet. Is these sign of premenopausal ?
Hi,i read that symptoms of a heart attack are shortness of breath, which i had but left, and left arm pain, i have a ache not pain in my left arm and it is only one area. i can move it and all. i have anxiety and i took trazodone and weight loos pills few hours before the trazodone. Is this symptoms of a heart attack or the medicines clashing? I am stopping the weght loss pills..